Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013, Article ID 428681, 12 pages
http://dx.doi.org/10.1155/2013/428681
Research Article

Optimized Weighted Essentially Nonoscillatory Third-Order Schemes for Hyperbolic Conservation Laws

1Department of Mathematics and Applied Mathematics, University of Pretoria, Pretoria 0002, South Africa
2Department of Applied Mathematical Sciences, University of Technology, Mauritius, La Tour Koenig, Pointe-aux-Sables, Mauritius

Received 12 April 2013; Revised 25 June 2013; Accepted 25 June 2013

Academic Editor: Mohamed Fathy El-Amin

Copyright © 2013 A. R. Appadu and A. A. I. Peer. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

A. R. Appadu and A. A. I. Peer, “Optimized Weighted Essentially Nonoscillatory Third-Order Schemes for Hyperbolic Conservation Laws,” Journal of Applied Mathematics, vol. 2013, Article ID 428681, 12 pages, 2013. https://doi.org/10.1155/2013/428681.